Aa
Aa
A
A
A
Close
Avatar universal

What are you doing to loose your weight?

Doctor told that mental illness medicine put on weight on everyone and it's hard to reduce. For me it's hard to reduce because medicine makes me energy less. 10kg is 15 kg for me. But doctor told there is no way all feels that. So life is tougher. I am having salads. What u have done to loose your weight? Any suggestions please
6 Responses
Sort by: Helpful Oldest Newest
675718 tn?1530033033
this is true diet&excercise cuz the pills make you gain weight I have diabetes so I watch my sugar :)
Helpful - 0
Avatar universal
hey doctor tells me mental illness I have mental illness but as well as there is poison in blood, brain produces poison and to save body i need to eat animals. Do we call this diabetes?  but the price of the medicine is expensive, The price of my medicine is similar to insulin tablets. And it's secret that seroquel doesn't show insulin mixed in it. The price of antipsyotic is cheap around (40 dollar) ,it's expensive because animal mixed on it. I have to pay extra 120 dollar for animal. Accoding to my experience i found we have 2 types of medicine. One is poision production reducer which is cheap. But it makes me weak, sex zero, energy loss, totally disable. Another is expensive which is poision nuteralizer . Which is easier, sex 40%, can study, work, earn, progress but expensive. Today the biggest question of my life is how can i had a such easy life in nepal for 22 years? I never experienced electric shock, I used to watch computer whole night, whole day, no problem, i used to have lots of energy. Such a healthy person suddenly so sick and tough life happen. Thus i believe there is some power. And there are many like me but no all of them but many. If i was aware life will be tough here i would never ever come here. Life was so much beautiful, so much easier.
Helpful - 0
675718 tn?1530033033
do you meditate? I do it helps with the voices
Helpful - 0
7985790 tn?1396016351
MY son's medication made him very lethargic tired & he gained weight rapidly. His psychiatrist advised him to walk. He doesn't like to be seen in public we walk through the woods. I bought him a dog to keep him company & walk. If I am with him & others aren't around he will bike now & swim in the summer. He has isolated himself from friends & most activities so eating is his enjoyment. He needs support & understanding. The meds due cause weight gain & zap energy. What name of meds are U On?
Helpful - 0
7985790 tn?1396016351
Yes the meds do make you very lethargic, sleepy & weight gain. If U r able to walk someplace a little bit each day it does help.
Helpful - 0
Avatar universal
Yes, the medicine does make you sick. All the things you are describing (weight gain, no sex drive, feeling weak) are known side effects. They are toxic to the brain and to the body.

Firstly, do you think you can manage without these drugs that are making you sick? Will you be able to cope without them? And secondly, if you can't cope without them, ask for a gradual reduction in the dosage, or to switch. Seroquel is notorious for debilitating side effects. Try to stick to low doses if you can. If you decide to come off the medication, make sure you withdraw properly and slowly - this is very important or you will experience painful withdrawal symptoms.
Helpful - 0

You are reading content posted in the Schizophrenia Community

Top Schizophrenia Answerers
675718 tn?1530033033
El Paso, TX
Learn About Top Answerers
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?